Thanks for writing to the forum!
If you are not on any medications like anticoagulants, blood thinners or birth control pills then this could be due to clotting disorders, fragile spider veins (strong possibility), deep vein thrombus, deficiency of Vitamin B12, folic acid, or Vit K, a liver disease or certain cancers. It could also be due to pressure urticaria (this is a strong possibility in your case as it happens on one arm). If you are on medications then you need to discuss that with your doctor.
You need a comprehensive investigation taking all these points in consideration. It is difficult to comment beyond this without examining. Please discuss this with your doctor and get yourself investigated accordingly. Do let me know if there is any thing else you want to know. Take care!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.